# SDR IPXA2023112187273

- Difficulty date: November 21, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 24,447 hours, 15,042 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR SLIDE PSI IN RED FOUND SLIDE PRESSURE WITHIN ALLOWABLE LIMITS AS PER AMM 25-61-20/601 FIG 1.  MAIN DOOR SLIDE PSI IN RED FOUND SLIDE PRESSURE WITHIN ALLOWABLE LIMITS AS PER AMM 25-61-20/601 FIG 1.
